# SDR 08FDEA00750

- Difficulty date: March 6, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Part number: A5461111250100
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FIRE EXTINGUISHER NR 2 SUPPORT BRACKET IS CRACKED.  CLEANED MARKED AREA PER AMM 12-21-11-0.   ACCOMPLISHED HFEC IAW NTM 51-10-01  PT 6 USING T8257A.   NO CRACKS NOTED.   PRIMED CLEANED AREA PER SRM 51-23-10.
